# SDR DXTA2022022857410

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 5,406 hours, 4,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WAITED ON TAXI WAY FOR APPROXIMATELY AN HOUR WITH THE ENGINES RUNNING WAITING RO DEICE. WENT IN THE CABIN AFTER DEICE TO INSPECT THE WINGS AND NOTICED THE INTERIOR EMERGENCY LIGHTS FLICKERING ON/OFF RAPIDLY.  RECYCLED THE SWITCH IN THE CABIN AND THE LIGHTS REMAINED ILLUMINATED IN THE ARM POSITION.  SEVERAL MINUTES LATER STARTED FLICKERING ON/OFF AGAIN.//CORRECTIVE ACTION// REMOVED BOTH FWD AND AFT EMERGENCY BATTS AND INSTALLED 2 TESTED BATTERIES IAW EMB-505 AMM 33-52-01 ALL OPS CHECK GOOD. PN OFF:6450LS-00  SN OFF: 001671
PN ON:6450LS-00
